# SDR IPXA2025040306085

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 97,249 hours, 19,679 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARMING COVER BROKEN. REMOVED AND REPLACED DAMAGED DOOR HANDLE GUARD ASSY.
